>

MEETINGS / EVENTS

RSS

January 23 - 25 2015, 12:00 AM - 12:00 AM

ASA PRACTICE MANAGEMENT 2015

February 07 - 08 2015, 12:00 AM - 12:00 AM

ASA Certificate in Business Administration 2015

June 26 - 28 2015, 12:00 AM - 12:00 AM

Annual Perioperative Surgical Home Summit

>

FDA MEDWATCH ALERTS

November 21, 2014

FDA MedWatch - Respironics California, Esprit V1000 and V200 Ventilators: Class I Recall - Power Failure May Occur

Summary:

FDA MedWatch Respironics California Esprit V1000 and V200 Ventilators Class I Recall

November 07, 2014

FDA MedWatch - Nellcor Puritan Bennett, 980 Ventilator System: Class I Recall - Software Issue May Stop Ventilator

Summary:

FDA MedWatch Nellcor Puritan Bennett 980 Ventilator System Class I Recall

October 25, 2014

FDA MedWatch - Intravia Containers by Baxter: Recall - Particulate Matter

Summary:

FDA MedWatch Intravia Containers by Baxter Recall

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Self-Education and Evaluation (SEE) Program

SKU: 30701-14CE

... Read more »

Single Copies, Member Price: $360

Iradimed Corporation, MRidium 3860+ Infusion Systems equipped with MRidium 1145 Dose Error Reduction System (DERS) Drug Library Kit: Class I Recall - Potential for Incorrect Recommended Infusion Rate

Tuesday, August 13, 2013

AUDIENCE: Biomedical Engineering, Nursing, Radiology, Risk Manager

ISSUE: FDA notified healthcare professionals of a Class I recall of the Iradimed Corporation, MRidium 3860+ Infusion Systems equipped with MRidium 1145 Dose Error Reduction System (DERS) Drug Library Kit. The Dose Error Reduction System (DERS) can potentially give an incorrect recommended value for the pump infusion rate during the initial infusion setup. This is due to a specific key sequence when the override feature of the DERS drug limits is activated. A device malfunction can result in an increased risk of over-infusion or under-infusion if the infusion is started with this rate value. This can cause serious adverse health consequences, including death.

These products were manufactured from Oct. 1, 2011 through June 27, 2013 and distributed from Oct. 6, 2011 through June 28, 2013. Refer to the the FDA Recall Notice for a listing of affected part numbers.

BACKGROUND: The MRidium 3860+ Infusion pumps are intended for general hospital or clinical use by medical professionals whenever it is required to infuse patients with fluids and/or medications into the vein (intravenous) or through the artery (intra-arterial) before, during or after Magnetic Resonance Imagining (MRI) scans. The MRidium 1145 Dose Reduction System (DERS) drug library kit is an accessory intended for use with the MRidium 3860+ Infusion Pump System.

RECOMMENDATION: Iradimed Corporation notified its customers by phone and on July 1, 2013 they sent an URGENT MEDICAL DEVICE RECALL NOTICE to all customers. The notice described the product, problem and actions to be taken. Customers were instructed to identify the MRidium 3860+ Infusion Pumps which have the 1145 DERS Library card (AM05) installed. If these are not installed, no further action is required at this time. However, if the DERS Library card is installed, remove the 1145 DERS Library Card from the 3860 Pump using the instructions provided in the URGENT MEDICAL DEVICE RECALL NOTICE.

The product will be repaired (reconditioned) by installing a software upgrade that corrects this problem. The updated software (version 3.5.1) can be seen during the 3860+ Pump's power on cycle.

Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:

  • Complete and submit the report Online: www.fda.gov/MedWatch/report.htm
  •  Download form or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178

Read the MedWatch safety alert, including a link to the Recall Notice, at:

http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm364667.htm

« Back to FDA Alerts and Recalls